# SDR SWAA2025101412593

- Difficulty date: September 8, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 65,042 hours, 39,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD WEB LOCATED BTW BS 767 TO BS 794.3 RBL 22 WL 156.1 AT AFT CARGO COMPARTMENT.   REPLACED SHIELD WEB AND FASTENERS LOCATED BTW BS 767 TO BS 794.3 RBL 25 WL 156.1 AT AFT CARGO COMPARTMENT I.A.W SRM 51-40-02-0G-0 AND DWG 146A0081 SHEET 31 REV: -.
